# SDR MALA110263

- Difficulty date: November 16, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 9,293 hours, 5,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, CORROSION FOUND ON SERVICE DOOR LOWER SILL MOUNTING ANGLE.  R & R MOUNTING ANGLE IAW SRM 51-42-06.
